# SDR UIEA2024071000612

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND SEAT TRACK CORROSION AT M/D STA 1840-1860, LBL 75.92.( 1. REPAIRED DAMAGE AREA IAW SRM 53-00-52-2R-6 REV 101 AND WORK SHEET NO. 40451. 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
